Removability theorems for Sobolev functions and quasiconformal maps

Peter W. Jones, Stanislav K. Smirnov

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)

Abstract

We established several conditions, sufficient for a set to be (quasi)conformally removable, a property important in holomorphic dynamics. This is accomplished by proving removability theorems for Sobolev spaces in Rn. The resulting conditions are close to optimal.

Original languageEnglish
Pages (from-to)263-279
Number of pages17
JournalArkiv for Matematik
Volume38
Issue number2
DOIs
Publication statusPublished - Oct 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'Removability theorems for Sobolev functions and quasiconformal maps'. Together they form a unique fingerprint.

Cite this